Torsion points on elliptic curves and q-coeffincients of modular forms.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 221-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bound on torsion of elliptic curves, symmetric product of modular curves, Eisenstein quotient, Hecke operators, Jacobian of, Hecke operator
@article{IM_1992__109_2_144019,
author = {S. Kamienny},
title = {Torsion points on elliptic curves and q-coeffincients of modular forms.},
journal = {Inventiones mathematicae},
pages = {221--230},
year = {1992},
volume = {109},
number = {2},
zbl = {0773.14016},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144019/}
}
S. Kamienny. Torsion points on elliptic curves and q-coeffincients of modular forms.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 221-230. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144019/